# SDR IPXA1B65790

- Difficulty date: March 9, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 74,984 hours, 13,041 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 69B154942
- Condition: Corroded
- Location: Bs 1890
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, M/DECK BS 1890 SCD DOOR SILL NR 9 LATCH FTG SERRATE PLATE RUST.     M/DECK BS 1890 SCD DOOR SILL NR 9 LATCH FTG SERRATE PLATE REPLACED AND INSTALLED IAW SRM 51-10-02 AND 51-40-02, REV 18.
